MENU

You are here

Publications

Export 6 results:
Filters: First Letter Of Title is P and Author is Massimiliano Berti  [Clear All Filters]
2014
Mola A, Heltai L, DeSimone A, Berti M. Potential Model for Ship Hydrodynamics Simulations Directly Interfaced with CAD Data Structures. In: The 24th International Ocean and Polar Engineering Conference. Vol. 4. The 24th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2014. pp. 815–822.
2008
Berti M, Matzeu M, Valdinoci E. On periodic elliptic equations with gradient dependence. Communications on Pure and Applied Analysis. 2008 ;7:601-615.
2006
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
2005
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581

Sign in